MathSciNet Relay Station
MathSciNet bibliographic data
MR637709 (83b:54028) 54D35 (03E50)
Dow, Alan Weak $P$-points in compact CCC $F$-spaces. Trans. Amer. Math. Soc. 269 (1982), no. 2, 557–565.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement